# SDR ASAA2014051107771

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,088 hours, 8,838 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, NR 2 ENGINE IGNITION FOUND FAULT CODE 73-11452 EVERY FLT LEG SHORT TIME FAULT. ACFT GROUNDED.
